# SDR MALA000413

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENT AT LT HORIZONTAL STABILIZER LOWER SURFACE.  MAINTENANCE INSPECTED AND FOUND 3 SEPARATE DENTS WITHIN 1 INCH OF EACH OTHER.  REPAIRED PER REF: SAAB STATEMENT NR 72SDS2603.
